CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A new proof for classification of irreducible modules of a Hecke algebra of type An-1 期刊论文
JOURNAL OF ALGEBRA, 2009, 卷号: 321, 期号: 11, 页码: 3594-3600
Authors:  Xi, Nanhua
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hecke algebra of symmetric group  Classification of irreducible modules  
The leading coefficient of certain Kazhdan-Lusztig polynomials of the permutation group sigma(n) 期刊论文
JOURNAL OF ALGEBRA, 2005, 卷号: 285, 期号: 1, 页码: 136-145
Authors:  Xi, NH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30